MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Misfocusing (1401)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 6/22/2023, it was reported by a facility representative via sems that an ar-3210-0031 camera head would not focus during surgery.The case was completed with the same camera.This was discovered during an unspecified procedure, with no adverse event or patient harm.
 
Additional Manufacturer Narrative
Additional information: h6: (no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17320678
Report Number1220246-2023-07155
Device Sequence Number15181547
Product Code GCJ
UDI-Device Identifier00888867279315
UDI-Public00888867279315
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Device Catalogue NumberAR-3210-0031
Device Lot Number10499813
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown